Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Missing periods. Pregnancy test negative. Having back pain and feeling dizzy. What should I do?

Hi my name is sana . My last perid is coming 30 September Now is decenber 11my period is not coming . I check pregnancy test 10 time and 1 bleed test but its negative . Sometimes I have back pain ,filling dazyineness. Filling throuout . Belly pail plz tell what I do bqz I m not go any doc plz answer me . My email adress is ( YYYY@YYYY )
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi Sana,
Thanks for your query,
It seems that your missed period is not due to pregnancy. Here it is important to know whether your periods were iregular always or not and also your age. You need to be investigated by ultrasonography and harmonal analysis to determine the cause.
You may be given progesterone to cause withdrawl bleeding by your doctor .
Best of luck and take care..
Hope it helps you..
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor